The generalized randic index of trees. / Balister, Paul; Bollobas, Bela; Gerke, Stefanie.

In: Journal of Graph Theory, Vol. 56, No. 4, 12.2007, p. 270-286.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)270-286
Number of pages17
JournalJournal of Graph Theory
Volume56
Issue number4
DOIs
Publication statusPublished - Dec 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255845